# SDR AWXA9700101

- Difficulty date: February 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 831136
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY EXIT LIGHT AT SEAT 9C BROKEN OFF.  REPLACED EMERGENCY LIGHT ASSEMBLY AT 9C.  OPS NORMAL.  STC - SA3432NM.
